# SDR 95ZZZX6639

- Difficulty date: November 2, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N101UE
- Make and model: Beech 1900C
- Aircraft serial: UC101
- System (JASC): 3234 · Landing Gear Selector
- Part: Control Handle
- Part number: 1013841377
- Condition: Open
- Location: Landing Gear
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

JMS - ON DEPARTURE FROM JMS, THE CREW DETERMINED THE LANDING GEAR WOULD NOT RETRACT.  THEY ELECTED AN AIR TURN BACK AND ACCOMPLISHED AN UNEVENTFUL LANDING.  MAINTENANCE REPLACED THE LANDING GEAR CONTROL HANDLE.  THE GEAR SWING AND OPS CHECK WERE SATISFACTORY.
